# SDR TWAA9900401

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141065
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST GEAR EXTENSION, THE NOSE GEAR DID NOT EXTEND.  THE DOORS STAYED CLOSED.  RECYCLED THE GEAR AND OPERATION WAS NORMAL.  REPLACED THE NOSE LANDING GEAR TRANSFER CYLINDER.  CHECK-C 11-19-98 MCI.
